# SDR SWAA2018031520446

- Difficulty date: February 18, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9481
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT LT BULKHEAD REINFORCEMENT ANGLE AT WATER DRAIN LINE CUTOUT CRACKED.    R & R THE ANGLE IAW SRM AND DWG.
